# SDR SWAA2016022949530

- Difficulty date: January 28, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 68,771 hours, 55,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517688
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY CREASE CHORD ANGLE CORRODED, BETWEEN BS 312 - 350.  R & R CHORD IAW SRM & DWG.
